# SDR SWAA2024021652072

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 75,835 hours, 45,325 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS AROUND INTERIOR OF #2 NOSE COWL INLET HAS ABRADABLE SHROUD CRACKED AND DELAMINATED<[01] C/W LOCAL RECONDITION ON #2 ENGINE ABRADABLE SHROUD IAW MT 772-21-05. SEE TTG8Q00RJMKC FOR WORK PERFORMED.
